# SDR SWIA200413535

- Difficulty date: July 4, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 18,514 hours, 27,156 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8297
- Condition: Worn
- Location: Rt Rudder Pedal
- Part time: 9,753 hours, 14,592 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER PEDAL RUBBING AND GRINDING AND CATCHING ON SOMETHING DURING FLIGHT CONTROL CHECK.  REMOVED AND REPLACED RUDDER AUTOPILOT SERVO AND SERVO CLUTCH IAW MM 22-10-05 AND 27-00-03.  OPERATIONAL CHECK GOOD.  P/N 622-5734-004, S/N OFF 7268.
